×

Stability of \(C^ \infty\) mappings. IV: Classification of stable germs by R-algebras. (English) Zbl 0202.55102


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] J. Mather, Stability of Cmappings: III. Finitely Determined Map-Germs,Publ. Math I.H.E.S., no 35 (1968), p. 127–156. · Zbl 0159.25001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.